# SDR SWAA2025080690241

- Difficulty date: July 10, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 57,027 hours, 34,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FCB BS480 - BS500B LBL23 WL156.   REMOVED AND REPLACED SIDEWALL SUPPORT BS396 TO BS500D LBL23 WL156 IAW SRM 51-40-02-0G-0 AND DWG 143A7500 REV: -;[02] REJECTION OF STEP 4 ITEM 4: FWD BULKHEAD LOWER SUPPORT INSTALLED WITH INCORRECT FASTENERS COMMON TO FLOOR STRUCTURE AND STANCHIONS. DRAWING 284A0603 CALLS FOR BACN10YR3CD NUTS WITH WASHERS.   INSTALLED FASTENERS AND WASHER AT FWD BULKHEAD LOWER SUPPORT BS396 RBL22 TO LBL22 WL156 IAW SRM 51-40-02-0G-0 AND DWG# 284A0603 REV:-.
